Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: For Nardil users hockeygirlcanada

Posted by JonW on November 7, 2003, at 15:43:06

In reply to Re: For Nardil users JonW, posted by hockeygirlcanada on November 7, 2003, at 9:17:03

> Was it parnate or Nardil you had to stop due to side effects?

Nardil. I experienced some weird side-effects and complete anorgasmia, but the deal-breaker was that I simply couldn't sleep on the med. I tried everything, but I could never get more than a couple hours of sleep. Great med for depression and anxiety, though.

>Was it parnate that was the most mood elevating drug?

Yes. It was sort of like a drug of abuse. I didn't abuse it or anything, but I could understand how someone might.

Jon :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[277535]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JonW thread:275984
URL: http://www.dr-bob.org/babble/20031105/msgs/277535.html